Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On contravariant finiteness of subcategories
of modules of projective dimension $\leq I$


Author: Bangming Deng
Journal: Proc. Amer. Math. Soc. 124 (1996), 1673-1677
MSC (1991): Primary 16P20, 18G20
DOI: https://doi.org/10.1090/S0002-9939-96-03438-7
MathSciNet review: 1340382
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \land $ be an artin algebra. This paper presents a sufficient condition for the subcategory $ \mathcal {P}^{i}( \land )$ of $\mod \land $ to be contravariantly finite in $\mod \land $, where $ \mathcal {P}^{i}( \land )$ is the subcategory of $\mod \land $ consisting of $ \land $--modules of projective dimension less than or equal to $i$. As an application of this condition it is shown that $ \mathcal {P}^{i}( \land )$ is contravariantly finite in $\mod \land $ for each $i$ when $ \land $ is stably equivalent to a hereditary algebra.


References [Enhancements On Off] (What's this?)

  • 1. M. Auslander and I. Reiten, Applications of contravariantly finite subcategories, Adv. in Math. 86 (1991), 111--152. MR 92e:16009
  • 2. M. Auslander and S. O. Smalø, Preprojective modules over artin algebras, J. Algebra 66 (1980), 61--122. MR 83a:16039
  • 3. ------, Almost split sequences in subcategories, J. Algebra 69 (1981), 426--454. MR 82j:16048a
  • 4. P. Gabriel, B. Keller, and A. V. Roiter, Representations of finite--dimensional algebras, Encyclopaedia of Math. Sci., vol. 73, Springer, Berlin, 1992. MR 94h:16001b
  • 5. K. Igusa, S. O. Smalø, and G. Todorov, Finite projectivity and contravariant finiteness, Proc. Amer. Math. Soc. 109 (1990), 937--941. MR 91b:16010
  • 6. S. O. Smalø, Functorial finite subcategories over triangular matrix rings, Proc. Amer. Math. Soc. 111 (1991), 651--656. MR 91f:16016

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16P20, 18G20

Retrieve articles in all journals with MSC (1991): 16P20, 18G20


Additional Information

Bangming Deng
Affiliation: Department of Mathematics, Beijing Normal University, Beijing 100875, People’s Republic of China
Email: dengbm@bnu.ihep.ac.cn

DOI: https://doi.org/10.1090/S0002-9939-96-03438-7
Received by editor(s): November 30, 1994
Additional Notes: Supported by the Postdoctoral Science Foundation of China.
Communicated by: Ken Goodearl
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society